MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-151R
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the g5 bedside monitor (bsm) is not responding to touch.The bsm was rebooted - no change.After rebooting he also tried calibrating the touch screen.The g5 would immediately go to calibration and failed instead of allowing him to at least attempt to calibrate.No patient harm was reported.
 
Additional Manufacturer Narrative
The customer reported that the g5 bedside monitor (bsm) is not responding to touch.The bsm was rebooted - no change.After rebooting he also tried calibrating the touch screen.The g5 would immediately go to calibration and failed instead of allowing him to at least attempt to calibrate.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device.Bedside monitor, model: bsm-1733a, sn: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer reported that the g5 bedside monitor (bsm) is not responding to touch.The bsm was rebooted - no change.After rebooting he also tried calibrating the touch screen.The g5 would immediately go to calibration and failed instead of allowing him to at least attempt to calibrate.No patient harm was reported.Investigation conclusion: the unit was evaluated and the complaint was duplicated.The cause was determined to be hardware failure of the touch panel or the internal wiring for the touch panel.Additional device information: d10 concomitant medical device.Bedside monitor: model: bsm-1733a.Sn: (b)(6).Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24075919
Report Number8030229-2026-06033
Device Sequence Number10385790
Product Code MHX
UDI-Device Identifier04931921002018
UDI-Public(01)04931921002018
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-151R
Device Catalogue NumberCU-151R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM-1733A SN (B)(6). ; BSM-1733A SN (B)(6).
Patient SexUnknown